# SDR CALA9800414

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 7120 · Engine Mount Section
- Part: Bolts
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 3 ENGINE FORWARD ENGINE MOUNT TRUSS BOLTS LOOSE AT TRUSS TO PYLON BOX INTERSECTION LOWER SURFACE.  THE BOLTS WERE RETORQUED IAW SERVICE BULLETIN A54-99.
